RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 3, Pages 307–309 (Mi jsfu488)  

This article is cited in 1 scientific paper (total in 1 paper)

On zeros of holomorphic functions

Olga V. Khodos

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: The aim of the article is to find conditions on the coefficients of the Taylor expansion of a holomorphic function in $ \mathbb C $ that guarantee a absence of zeros.

Keywords: holomorphic function, zeros of functions, entire function.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-00277_а
The author was supported by RFBR, grant 15-01-00277.


DOI: https://doi.org/10.17516/1997-1397-2016-9-3-307-309

Full text: PDF file (74 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.55
Received: 29.02.2016
Received in revised form: 06.04.2016
Accepted: 16.05.2016
Language:

Citation: Olga V. Khodos, “On zeros of holomorphic functions”, J. Sib. Fed. Univ. Math. Phys., 9:3 (2016), 307–309

Citation in format AMSBIB
\Bibitem{Kho16}
\by Olga~V.~Khodos
\paper On zeros of holomorphic functions
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 3
\pages 307--309
\mathnet{http://mi.mathnet.ru/jsfu488}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-3-307-309}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412010000005}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu488
  • http://mi.mathnet.ru/eng/jsfu/v9/i3/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Khodos, “An approach to determine the resultant of two entire functions”, Zhurn. SFU. Ser. Matem. i fiz., 11:2 (2018), 264–268  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:69
    Full text:27
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019